Facebook Pixel
EmpowHER Guest

good morning stop my injections last year October.i have been having irregular period some time three weeks,later when to34days,26days .and now bleeding for 13day it's normal

By Anonymous May 23, 2017 - 2:00am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us.

Are you referring to the Depo-Provera injections? If so, please speak with your gynecologist about this.


May 23, 2017 - 9:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!